MAUDE Adverse Event Report: Highridge Medical, LLC Torque Limiting Handle - 90; Orthopedic Manual Surgical Instrument

Highridge Medical, LLC Torque Limiting Handle - 90; Orthopedic Manual Surgical Instrument
Catalog Number 07.02053.001
Medical Device Problem Codes Mechanical Problem (1384); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Torque Limiting Handle - 90
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50177929
Report Number3012447612-2026-00206
Device Sequence Number8354746
Product Code LXH
UDI-Device Identifier03662663125475
UDI-Public(01)03662663125475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02053.001
Device Lot Number103348-022
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/23/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown